PCOS sisters with symptoms of anxiety and pain disorders,.

by Alia

Mrs. Wray,
First I want to say thank you for putting this on the internet. It has opened my eyes and validated my first intuition that what the Doctors tell me is nothing more than text book pharmaceutical salesmanship.
I'm 33 yrs old. After an accidental pregnacy  at 19, I was advised by my obgyn to get in depoprovera shots. I continued to use depo until I was 26. The last four years of my depo usage I was diagnosed with fibromyalgia, IBS, chronic fatigue syndrome, tinnitus (in both ears), narcolepsy, ADD, chronic back pain, deminishing visual perception, no sexual desire (did not have sex for 4 years while recieving shots w/o missing), and situational depression. I went from 125 lbs to a whopping 190 lbs.
My last shot was in feb 2006. In aug 2006 I began to cramp. I believed it was my returning period. I took some pain meds and went on with my day. The next day I was brought to my knees with pain I crawled to the living room to meet the EMTs. Doctors could not tell me what was wrong other than I had a large fibroid and a 8cm cyst that would burst and I was most likely about to start my period. I went home in a drug induced stuper only to return to the ER the next night in excruciating pain. The OBGYN attendant came down looked at me and yelled "her damn cervix is closed, how did you not seethat mucus plug covering her cervix " she proceded to open my cervix surgically, immediately I felt relief.
My symptoms did not stop. I still was in physical pain, exhausted, and depressed. Now to include my many physical ailments I now have a 6 day period; which is up from 3. The worst cramps ever, up to 45 days or more btw periods, extreme vaginal dryness, decrease clitioral sensation sometimes none at all .
When I went to the doctor about these new symptoms, I was given birth control and a bottle of mineral oil. When my late periods made me think I was pregnant And was later found to not to be, I begin to question why? I had been off depo for 2 years. I wasn't even 30 yet. When I  asked the DRs what was going on with me I got no answer. I researched to see if there were women like me who had the same issues during and after depo usage. I found info on PCOS took it to my dr. She agreed and diagnosed me with PCOS, I also researched the amount of time it would take for the depo to get out my system.
I went to a naturalpathic doctor who put me on UNDA numbers to detox my liver and organs. While detoxing my periods ran 28 days but still long and painful.  Ive asked my drs to give me hormone test to check my hormone production. She says they are normal, but if that is the case why offer me fake hormones to balance my "normal" hormones. If I'm normal and balanced why am I suffering from depression and now recently diagnosed Anxiety if I'm experiencing complete homeostasis, lol.
I'm ordering your cream for not only me but my little sister who at 22 had emergency surgery just two weeks ago, because a 8cm cyst burst. At her follow up her doctor diagnosed her with PCOS and prescribed Norplant to balance her hormones. I told her no no way no how. How should start this regime and should we get regular blood work to check levels? Again thanks you message is a blessing to those of us who know the body was not built to take on all the synthetics of pharmaceutical world.


Comments for PCOS sisters with symptoms of anxiety and pain disorders,.

Click here to add your own comments

Apr 02, 2012
BCP is Horrible
by: Annette Balch

Hi Alia, I feel your pain really. I was on bcp for 15 year and it did havoc on my body to say the least. I have had to very high amounts of progesterone myself. Since your symptoms are severe I would recommend nothing less then 400-600 milligrams a day. I would strongly suggest you get on calcium d-glucarate and I would take at least 1000 milligrams day. It actually removes the bad estrogen, who wants that crap to stay in our bodies. Since I have been taking it, WHAT a difference. Go on line and read up on it. I also take DIM read up on that as well. With the this you must go on a probiotic because it all moves through the gut!!! Also do take 10000 iu's a day of vitamin d. PLEASE do take the calcium d-glucarate!!! Your sister should do the same. If you all this together you will come right!!! I hope this helps until Wray responds!!!

Apr 02, 2012
i forgot....
by: Annette Canada

Sorry I forgot some words in my last message. If you take all those things together you will come right. Use the probiotics if you take the calcium d-glucarate, it all moves through the gut. We all should be on probiotics anyway. I should also mention don't cycle the cream use it straight through. Your focus should be trying to get your symptoms at bay. Took me over a year to figure all this out the hard way. Just trying to save you some frustration!!!! xo There is a product called Estrosmart here in Canada that has the calcium d-glucarate and DIM. You should see if you can get it there, GREAT product. I also take additional calcium d-glucarate.

Apr 04, 2012
PCOS sisters with symptoms of anxiety and pain disorders,
by: Wray

Hi Alia What can I say, besides all drug based Contraceptives should be banned. They've wrecked so many women, and as Annette says, it can take many months to come right, but it does in the end. You were on one of the worst too, in fact it's given to men to reduce libido! It does have androgenic properties too, so would worsen any PCOS you had. In fact in experimental studies, they give testosterone to rats to cause PCOS. I'm very relieved you stopped your sister from having the norplant, this prevents pregnancy by thickening the cervical mucus, she could have landed up in the same situation as you! It's been discontinued in the States and Europe, so I'm surprised your sister was offered it. If your hormones are normal, plus you say your periods, I take it you mean your cycle, is 28 days, how can you have PCOS? Did they do a scan? Unfortunately, as Annette says, you do need high amounts. I say unfortunate, as it costs so much more, unless you buy bulk as she does. She has her 3 daughters and her husband on it! You've been so messed up only high amounts will work. I suggest starting off on the 400mg/day, if insufficient you'll soon know as symptoms won't get better, so then increase it. And please follow Annette's advice and use it daily, through any bleeding too. Do this for about 2-3 months, or until you feel stable enough to start following your cycle. There's info about this on our page How to use progesterone cream. But before starting progesterone, please see the page on Oestrogen Dominance first, as this can occur. You might like to see these comments here from women who've used 400mg/day. And this one here on very high amounts. Annette made a comment on this page too. If your sister has PCOS too, plus a burst cyst, I would suggest the 400mg/day for her too, I doubt she'll have to go higher, as she has been spared the horrors you've been through. Continued below.

Apr 04, 2012
PCOS sisters with symptoms of anxiety and pain disorders Part 2
by: Wray

Hi Alia The other supplements Annette suggests are good too. The page on PCOS gives a list of nutrients needed to reverse the condition. It's caused by oxidative stress, so high dose antioxidants are needed, in particular vitamin D. Please would you both have a test done. I wouldn't bother with hormone tests right now, but definitely the vitamin D test. For more info on vitamin D levels, test kits etc see the Vitamin D Council, GrassrootsHealth, Birmingham Hospital and Vitamin D Links websites. Blood levels should be 70-100ng/ml or 175-250nmol/L and not the 30ng/ml or 75nmol/L most labs and doctors regard as adequate. The minimum daily dose should be 5000iu's per day, although the latest research indicates it should be 10,000iu's per day, see here. Thanks for the kind words, and do let us know how you both get on. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...